# SDR SWAA2022033183242

- Difficulty date: March 13, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Part number: 115A375834
- Condition: Broken
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE BEAM ASSY. PN: 115A3758-34 IS BROKEN. / [01] REMOVED AND REPLACED PER SRM 51-40-02;[02] WORK ACCOMPLISHED PER SRM 51-40-02.NO DEFECT.;[03] FOUND PANEL NOT LINING UP WITH NEW BEAM ASSY. REMOVED AND REPLACED BEAM ASSY WITH A NEW BEAM ASSY PER SRM 51-40-02.;[04] FOUND PANEL NOT LINING UP WITH NEW BEAM ASSY. REMOVED AND REPLACED BEAM ASSY WITH A NEW BEAM ASSY PER SRM 51-40-02.;[05] REINSTALLED PANEL 661AB PER SOPM 20-50-01.;[06] VERIFIED CORRECTIVE ACTION STEP #5;[07] C/W INSPECTION. SEE INDIVIDUAL STEPS FOR WORK ACCOMPLISHED
